Bezout factors and L-1-optimal controllers for delay systems using a two-parameter compensator scheme

Bonnet, C. and Partington, J.R. (1999) Bezout factors and L-1-optimal controllers for delay systems using a two-parameter compensator scheme. IEEE Transactions on Automatic Control, 44 (8). pp. 1512-1521. ISSN 0018-9286

Abstract

Metadata

Authors/Creators:
  • Bonnet, C.
  • Partington, J.R.
Copyright, Publisher and Additional Information: Copyright © 1999 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 30 Sep 2005
Last Modified: 08 Jun 2014 21:58
Published Version: http://dx.doi.org/10.1109/9.780415
Status: Published
Refereed: Yes
Identification Number: 10.1109/9.780415

Download

Filename: partingtonjr5.pdf

Share / Export

Statistics